MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT RESUSCITATOR

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; INFANT RESUSCITATOR
Model Number 900IW130E
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in australia reported that the manometer of a 900iw130e neopuff infant t-piece resuscitator iw module had a sticky dial needle and would stay stuck at 10 cmh2o.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject 900iw130e neopuff infant t-piece resuscitator iw module was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photography provided by the customer and our knowledge of our product.Results: the customer reported that the manometer needle of the 900iw130e neopuff infant t-piece resuscitator iw module was stuck and would stay stuck at 10cmh2o.Conclusion: without the subject device, we are unable to determine the exact cause of the reported fault.The neopuff infant resuscitator is available as an integrated module inserted into the cosycot infant warmer.This allows easy access for the operator in resuscitating the patient especially during transport.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".As mentioned, the neopuff technical manual states the following: - dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
INFANT RESUSCITATOR
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key20635625
Report Number9611451-2024-00811
Device Sequence Number18008258
Product Code FMT
UDI-Device Identifier09420012409003
UDI-Public(01)09420012409003(10)2100049939(11)160523
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K971695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900IW130E
Device Catalogue Number900IW130E
Device Lot Number2100049939
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown